# SDR SWAA2017071815116

- Difficulty date: July 1, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 34,808 hours, 20,359 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: FDC5555
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY ESCAPE STRAP ATTACH ANCHOR CORRODED.  R&R STRAP IAW AMM.
